Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 46, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Mar 23, 2011, 3:43 PM CDT for Green County, Taylor County, Kentucky. It was in force for 30 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 23, 2011, 3:43 PM CDT (20:43 UTC)
- Expired
- Mar 23, 2011, 4:13 PM CDT
- In force
- 30 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Green County, KY, Taylor County, KY
The radar
The Louisville radar (KLVX), 94 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 23, 3:45 PM CDT | HAIL 0.5 | Greensburg, KY | SPOTTER REPORTED HAIL COVERING THE GROUND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 23, 12:13 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.7 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 999 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 301 m²/s²
- 0-3 km storm-relative helicity
- 319 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
444
WUUS53 KLMK 232043 RRA
SVRLMK
KYC087-217-232115-
/O.NEW.KLMK.SV.W.0046.110323T2043Z-110323T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
343 PM CDT WED MAR 23 2011
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL GREEN COUNTY IN SOUTH CENTRAL KENTUCKY...
SOUTHERN TAYLOR COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 415 PM CDT/515 PM EDT/
* AT 340 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
WEBBS...MOVING EAST AT 50 MPH.
* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
GREENSBURG...
BLUFF BOOM...
WHITEWOOD AND ROACHVILLE...
BURDICK AND HATCHER...
YUMA AND ATCHISON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...MOVE QUICKLY TO A PLACE OF SAFETY IN A STURDY STRUCTURE
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3722 8569 3732 8565 3734 8516 3725 8527
3726 8528 3724 8529 3724 8532 3722 8532
3718 8538
TIME...MOT...LOC 2043Z 270DEG 42KT 3727 8559
WIND...HAIL 60MPH 1.00IN
$$
TWF2 follow-up statements
900
WWUS53 KLMK 232052
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
452 PM EDT WED MAR 23 2011
KYC087-217-232115-
/O.CON.KLMK.SV.W.0046.000000T0000Z-110323T2115Z/
TAYLOR KY-GREEN KY-
452 PM EDT WED MAR 23 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM
EDT/415 PM CDT/ FOR EASTERN GREEN AND SOUTHERN TAYLOR COUNTIES...
AT 349 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR GREENSBURG...MOVING EAST AT 50 MPH.
* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
GREENSBURG...
BURDICK AND HATCHER...
YUMA AND ATCHISON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3721 8559 3732 8556 3734 8516 3725 8526
3726 8528 3724 8530 3724 8532 3722 8532
3718 8538
TIME...MOT...LOC 2053Z 270DEG 42KT 3727 8544
WIND...HAIL 60MPH 1.00IN
$$
JSD291
WWUS53 KLMK 232113
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
513 PM EDT WED MAR 23 2011
KYC087-217-232124-
/O.CAN.KLMK.SV.W.0046.000000T0000Z-110323T2115Z/
TAYLOR KY-GREEN KY-
513 PM EDT WED MAR 23 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN GREEN AND SOUTHERN
TAYLOR COUNTIES IS CANCELLED...
THE STORMS THAT PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA.
TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.
LAT...LON 3721 8559 3732 8556 3734 8516 3725 8526
3726 8528 3724 8530 3724 8532 3722 8532
3718 8538
TIME...MOT...LOC 2114Z 270DEG 42KT 3727 8513
$$
JSDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 23, 2:02 PM CDT, 1 hour 41 minutes earlier.
Area forecast discussion, Mar 23, 2:02 PM CDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 302 PM EDT WED MAR 23 2011 .SHORT TERM (TONIGHT AND THURSDAY)... TIMING THE CURRENT LINE OF STORMS ON RADAR IT APPEARS THE LINE SHOULD BE IN THE LAKE CUMBERLAND REGION AROUND 00Z WITH COLD FROPA WITHIN A COUPLE HOURS THEREAFTER. WILL USE THIS TIMING IN THE GRIDS. BEHIND THE STORMS AND FRONT A BRIEF PERIOD OF PARTLY CLOUDY SKIES WILL BE POSSIBLE BUT THE LARGE LOW CLOUD FIELD SEEN OVER THE UPPER MIDWEST TODAY IS THEN EXPECTED TO SWEEP IN FOR THE OVERNIGHT HOURS AND INTO THURSDAY MORNING. A FEW SPRINKLES OR PATCHES OF LIGHT RAIN WILL BE POSSIBLE. HAVE BROUGHT MIN TEMPS UP TONIGHT A BIT WITH MORE CLOUD COVER EXPECTED. THURSDAY WILL BE COMPLETELY DIFFERENT FROM TODAY. PLENTY OF CLOUDS IN THE MORNING WILL HELP TO KEEP TEMPERATURES DOWN AS ALREADY COLD AIR SWEEPS IN. PARTIAL SUNSHINE IS EXPECTED IN THE AFTERNOON BUT MAX TEMPERATURES SHOULD STILL ONLY BE IN THE 40S. NORTH WINDS AROUND 10 MPH WILL GIVE WIND CHILLS IN THE 30S. A FEW SPRINKLES OR PATCHES OF LIGHT RAIN WILL BE POSSIBLE AS WELL...ESPECIALLY IN SOUTHERN INDIANA AND THE KENTUCKY BLUE GRASS. .LONG TERM (THURSDAY NIGHT - WEDNESDAY)... WILL KEEP THIS SHORT AS THE FOCUS THIS AFTERNOON IS MAINLY ON THE SEVERE WEATHER POTENTIAL TODAY. THE LONG TERM WILL START OFF DRY WITH HIGH PRESSURE RIDGING IN FROM THE NORTHWEST. SKIES WILL BECOME PARTLY CLOUDY TO MOSTLY CLEAR OVERNIGHT. WITH THE COLD AIR MASS IN PLACE AND DECENT RADIATIVE COOLING TEMPS WILL DROP INTO THE UPPER 20S TO LOWER 30S FRIDAY MORNING. ON FRIDAY A LOW PRESSURE SYSTEM WILL BEGIN TO DEVELOP OVER THE WESTERN PLAINS. A WARM FRONT ASSOCIATED WITH THIS LOW WILL PUSH NORTH INTO TENNESSEE FRIDAY AFTERNOON. THE LOW WILL TRACK ACROSS SOUTH CENTRAL KENTUCKY EARLY SUNDAY MORNING. OVERRUNNING PRECIPITATION LOOKS TO SPREAD INTO WESTERN PARTS OF THE FORECAST AREA ON FRIDAY AFTERNOON WITH MORE WIDESPREAD SHOWERS DEVELOPING FRIDAY NIGHT AND CONTINUING THROUGH THE WEEKEND. THE BEST CHANCE FOR RAIN FRIDAY NIGHT AND SATURDAY LOOKS TO BE ACROSS SOUTH CENTRAL KENTUCKY NEARER TO THE WARM FRONT. THOUGH THUNDERSTORMS DO NOT LOOK LIKELY ON SATURDAY SOME ELEVATED STORMS WILL BE POSSIBLE SO WILL KEEP IN A MENTION OF ISOLATED THUNDERSTORMS. THE RAIN WILL QUICKLY DEPART ON SUNDAY WITH A RIDGE OF HIGH PRESSURE QUICKLY MOVING THROUGH SUNDAY NIGHT. TEMPERATURES WILL REMAIN ON THE COOL SIDE WITH THIS SYSTEM AS MOST OF THE FORECAST AREA WILL BE ON THE NORTH SIDE OF THE WARM FRONT. WILL LEAVE OUT A MENTION OF A RASN MIX FOR NOW ON SATURDAY NIGHT AS PRECIPITATION SHOULD BE ENDING ACROSS THE AREA. HOWEVER A FEW FLAKES MAY BE POSSIBLE AS TEMPS DROP OVERNIGHT OVER SOUTHERN INDIANA. ANOTHER AREA OF LOW PRESSURE WILL DEVELOP AND CROSS THE REGION MONDAY NIGHT/TUESDAY MORNING. THE LATEST RUN OF THE GFS IS MUCH WEAKER AND FARTHER SOUTH WITH THIS SYSTEM. WILL CONTINUE WITH A CHANCE OF PRECIPITATION ACROSS THE FORECAST AREA MONDAY THROUGH TUESDAY NIGHT. WITH TEMPERATURES REMAINING ON THE COLD SIDE WE COULD SEE A MIX OF RA/SN MONDAY NIGHT AND TUESDAY NIGHT. HOWEVER THIS WILL BE HIGHLY DEPENDENT ON THE TRACK AND INTENSITY OF THIS SYSTEM. WILL HAVE TO CONTINUE TO MONITOR THIS OVER THE COMING DAYS. && .AVIATION (18Z TAF ISSUANCE)... AT 16Z A SURFACE LOW WAS CENTERED JUST NORTH OF INDIANAPOLIS WITH A COLD FRONT REACHING SOUTHWEST TO DALLAS. THE CU FIELD IS NOW WELL ESTABLISHED AND SCATTERED THUNDERSTORMS ARE EXPECTED TO SPROUT THIS AFTERNOON...WITH THE MOST COVERAGE DURING THE MIDDLE AND LATE AFTERNOON HOURS. STORMS WILL BEGIN TO DIMINISH WITH THE SETTING OF THE SUN THIS EVENING AND BE SWEPT OUT OF THE AREA COMPLETELY BY THE COLD FRONT. LOW CLOUDS ARE EXPECTED TO SURGE IN BEHIND THE FRONT AND CONTINUE INTO THURSDAY MORNING...AND MAY BE ON THE HIGH END OF MFVR. SOUTHWEST WINDS WILL CONTINUE THIS AFTERNOON WITH A FEW GUSTS TO 30KT POSSIBLE. THE FRONT WILL SWITCH WINDS AROUND TO THE NORTHWEST THIS EVENING BUT AT LOWER SPEEDS IN THE 9 TO 14KT RANGE. WINDS WILL VERY SLOWLY DECREASE THURSDAY AND WILL REMAIN OUT OF THE NORTHWEST. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && SHORT TERM........13 LONG TERM.........EER AVIATION..........13
Hazardous weather outlook, Mar 23, 2:56 PM CDT, 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 356 PM EDT WED MAR 23 2011 INZ084-089>092-KYZ023>043-045>049-053>057-061>067-070>078-081-082- 242000- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 356 PM EDT WED MAR 23 2011 /256 PM CDT WED MAR 23 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS EVENING AND TONIGHT. A TORNADO WATCH IS IN EFFECT UNTIL 9PM EDT...8PM CDT. SEVERE STORMS WILL CONTINUE THIS EVENING AS A COLD FRONT MOVES FROM WEST TO EAST ACROSS THE REGION. THE MAIN THREATS WITH THESE STORMS... ESPECIALLY ALONG AND EAST OF THE I 65 CORRIDOR AND SOUTH OF THE OHIO RIVER...WILL BE VERY LARGE HAIL AND DAMAGING WINDS. AN ISOLATED TORNADO CANNOT BE RULED OUT. ESPECIALLY DANGEROUS LIGHTNING WILL ALSO ACCOMPANY ANY THUNDERSTORM...ALONG WITH BRIEF HEAVY RAIN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS WILL BE POSSIBLE AGAIN ON SATURDAY AS A STORM SYSTEM TRACKS ACROSS THE TENNESSEE VALLEY. THE BEST CHANCE FOR STORMS WILL BE ACROSS SOUTH-CENTRAL KENTUCKY SATURDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS WILL BE NEEDED THIS EVENING. INZ076>079-083-242000- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- 356 PM EDT WED MAR 23 2011 /256 PM CDT WED MAR 23 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS WILL BE POSSIBLE AGAIN ON SATURDAY AS A STORM SYSTEM TRACKS ACROSS THE TENNESSEE VALLEY. THE BEST CHANCE FOR STORMS WILL BE ACROSS SOUTH-CENTRAL KENTUCKY SATURDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. 13
In the hours before
Local storm report, Mar 23, 3:24 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
424 PM EDT WED MAR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0334 PM HAIL 4 E BEDFORD 38.60N 85.25W
03/23/2011 E0.88 INCH TRIMBLE KY AMATEUR RADIO
&&
EVENT NUMBER LMK1100218
LGSpecial weather statement, Mar 23, 3:29 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
329 PM CDT WED MAR 23 2011
KYZ034-035-038-232100-
FRANKLIN-SHELBY-SPENCER-
429 PM EDT WED MAR 23 2011
...STRONG THUNDERSTORM WITH SMALL HAIL...AND GUSTY WINDS...
AT 426 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SHELBYVILLE...AND MOVING EAST AT 45 MPH.
SMALL PEA OR DIME SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40
MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
SHELBYVILLE...
HEMP RIDGE AND WADDY...
GRAEFENBURG AND PEYTONA...
BROADVILLE MANOR AND BRIDGEPORT...
BIG EDDY...
THIS STORM WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE MARKERS
28 AND 53.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3830 8485 3816 8482 3814 8488 3812 8501
3813 8504 3812 8505 3807 8540 3821 8542
TIME...MOT...LOC 2028Z 264DEG 46KT 3815 8521
JDGLocal storm report, Mar 23, 3:30 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
430 PM EDT WED MAR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 PM HAIL FLOYDS KNOBS 38.32N 85.87W
03/23/2011 E0.50 INCH FLOYD IN TRAINED SPOTTER
HAIL WAS COVERING THE GROUND
&&
EVENT NUMBER LMK1100219
LGSpecial weather statement, Mar 23, 3:31 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 431 PM EDT WED MAR 23 2011 KYZ041-048-049-057-232100- CLARK-FAYETTE-JESSAMINE-MADISON- 431 PM EDT WED MAR 23 2011 ...STRONG THUNDERSTORM WITH PENNY SIZE HAIL...AND STRONG WINDS... AT 426 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR NICHOLASVILLE...AND MOVING EAST AT 45 MPH. PENNY SIZE HAIL...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE EXPECTED WITH THIS STORM. * THIS STORM WILL ALSO IMPACT... WINCHESTER... NICHOLASVILLE... LOCUST GROVE AND ATHENS... PROVIDENCE AND HOOTENTOWN... FOREST GROVE AND PINCHEM... HAGGARD AND FRANKLIN... THIS STORM WILL AFFECT INTERSTATE 75 IN KENTUCKY BETWEEN MILE MARKERS 104 AND 99. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF ON OR NEAR A LAKE...RIVER...OR SWIMMING POOL...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE NOW. DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM. && LAT...LON 3785 8403 3780 8464 3792 8465 3802 8406 TIME...MOT...LOC 2031Z 259DEG 34KT 3789 8449 JDG
Special weather statement, Mar 23, 3:36 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
436 PM EDT WED MAR 23 2011
KYZ063>065-232100-
GREEN-HART-TAYLOR-
336 PM CDT WED MAR 23 2011
...STRONG THUNDERSTORM WITH PENNY SIZE HAIL...AND STRONG WINDS...
AT 331 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES EAST OF MUNFORDVILLE...AND MOVING EAST AT
45 MPH.
PENNY SIZE HAIL...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE
EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
GREENSBURG...
CAMPBELLSVILLE...
GABE AND WEBBS...
SUMMERSVILLE AND COAKLEY...
SWEENEYVILLE AND WRIGHTS...
HATCHER AND SOUTH CAMPBELLSVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF ON OR NEAR A LAKE...RIVER...GET OUT OF THE WATER AND MOVE INDOORS
OR INSIDE A VEHICLE NOW. DON'T BE CAUGHT ON THE WATER IN A
THUNDERSTORM.
&&
LAT...LON 3719 8586 3733 8587 3743 8529 3742 8529
3742 8527 3744 8524 3744 8523 3726 8526
3726 8528 3724 8530
TIME...MOT...LOC 2036Z 260DEG 39KT 3730 8571
JDGLocal storm report, Mar 23, 3:37 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
437 PM EDT WED MAR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL 4 WSW WINCHESTER 37.97N 84.24W
03/23/2011 E0.50 INCH CLARK KY TRAINED SPOTTER
&&
EVENT NUMBER LMK1100220
LGThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 1:14 PM CDT | Special Weather Statement | LMK | Nelson | 31 min |
| Mar 23, 1:45 PM CDT | Special Weather Statement | LMK | Nelson, Washington | 30 min |
| Mar 23, 1:51 PM CDT | Severe Thunderstorm Warning | LMK | Trimble | 24 min |
| Mar 23, 2:15 PM CDT | Severe Thunderstorm Warning | LMK | Trimble | 23 min |
| Mar 23, 2:18 PM CDT | Special Weather Statement | LMK | Breckinridge, Bullitt, Spencer | 27 min |
| Mar 23, 2:22 PM CDT | Special Weather Statement | LMK | Jessamine, Mercer | 23 min |
| Mar 23, 2:35 PM CDT | Severe Thunderstorm Warning | LMK | Hardin | 25 min |
| Mar 23, 2:36 PM CDT | Severe Thunderstorm Warning | LMK | Clark, Fayette, Jessamine, Madison, Mercer, Woodford | 24 min |
| Mar 23, 2:40 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock | 20 min |
| Mar 23, 2:41 PM CDT | Severe Thunderstorm Warning | LMK | Hardin | 34 min |
| Mar 23, 2:52 PM CDT | Special Weather Statement | LMK | Anderson, Nelson, Woodford | 38 min |
| Mar 23, 3:02 PM CDT | Special Weather Statement | LMK | Clark | 13 min |
| Mar 23, 3:08 PM CDT | Special Weather Statement | LMK | Edmonson, Hart | 22 min |
| Mar 23, 3:21 PM CDT | Special Weather Statement | LMK | Edmonson | 24 min |
| Mar 23, 3:25 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Boyle, Marion, Mercer, Nelson, Washington | 35 min |
| Mar 23, 3:29 PM CDT | Special Weather Statement | LMK | Franklin, Shelby | 31 min |
| Mar 23, 3:31 PM CDT | Special Weather Statement | LMK | Clark, Jessamine | 29 min |
| Mar 23, 3:36 PM CDT | Special Weather Statement | LMK | Green, Taylor | 24 min |
| Mar 23, 3:43 PM CDT | Severe Thunderstorm Warning | LMK | Garrard, Jessamine, Madison, Mercer, Woodford | 27 min |
| Mar 23, 3:46 PM CDT | Special Weather Statement | LMK | Franklin, Harrison, Scott | 44 min |
| Mar 23, 3:59 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Marion, Mercer, Washington | 31 min |
| Mar 23, 4:03 PM CDT | Special Weather Statement | LMK | Larue | 27 min |
| Mar 23, 4:07 PM CDT | Special Weather Statement | LMK | Warren | 23 min |
| Mar 23, 4:10 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Casey | 35 min |
| Mar 23, 4:11 PM CDT | Severe Thunderstorm Warning | LMK | Casey, Lincoln, Marion | 26 min |
| Mar 23, 4:12 PM CDT | Special Weather Statement | LMK | Adair, Green | 48 min |
| Mar 23, 4:18 PM CDT | Severe Thunderstorm Warning | LMK | Logan | 27 min |
| Mar 23, 4:37 PM CDT | Severe Thunderstorm Warning | LMK | Casey | 10 min |
| Mar 23, 4:39 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Simpson, Warren | 36 min |
| Mar 23, 4:40 PM CDT | Special Weather Statement | LMK | Barren | 50 min |
| Mar 23, 4:43 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Green, Russell | 32 min |
| Mar 23, 5:01 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Monroe | 29 min |
| Mar 23, 5:14 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Russell | 15 min |
| Mar 23, 5:26 PM CDT | Severe Thunderstorm Warning | LMK | Cumberland, Metcalfe, Monroe | 34 min |
| Mar 23, 5:30 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Monroe | 15 min |
| Mar 23, 5:45 PM CDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland, Monroe, Russell | 37 min |
| Mar 23, 6:11 PM CDT | Special Weather Statement | LMK | Grayson, Ohio | 34 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.